# SDR AU510001757

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Part serial: 956
- Condition: Failed
- Location: Spoilers
- Part time: 12,639 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) RT IB ROLL SPOILER ACTUATOR BODY FAILED ALLOWING LOSS OF HYDRAULIC FLUID. (OTHER CAUSE: MATERIAL ) (CASA NR 510001757)
